Michigan, 2015Hail and Damaging Winds in Michigan, June 10, 2015
June 10, 2015 · NWS DTX · 6 events in 1 county or zone
A supercell produced significant damage and large hail over Monroe County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A supercell produced significant damage and large hail over Monroe County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 10, 6:17 PM EST, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 10, 6:17 PM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
717 PM EDT WED JUN 10 2015
.AVIATION...
SE MICHIGAN WILL EASE INTO A COOLER/LESS HUMID POST-FRONTAL
ENVIRONMENT INTO EARLY TONIGHT. LINGERING LATE EVENING GUSTINESS ON
NORTHWEST WIND WILL DIMINISH CONSIDERABLY AS DAYTIME HEATING CEASES.
HIGH PRESSURE BUILDING ACROSS THE REGION WILL MAINTAIN A CLEAR SKY
BELOW 10K FT AND LIGHT WIND FIELD THROUGH THE FIRST HALF OF
THURSDAY.
FOR DTW...FRONT WILL TRACK THROUGH BY 01Z WITH AN ASSOCIATED SHIFT
IN WIND TO NORTHWESTERLY. SUBSTANTIAL REDUCTION IN BOTH WIND SPEED
AND GUST FREQUENCY WILL COMMENCE THROUGH THE EVENING. ANY LINGER CU
HOVERING AROUND 5K FT WILL QUICKLY DISSIPATE THROUGH 02Z.
//DTW THRESHOLD PROBABILITIES...
* LOW CONFIDENCE IN CEILING AOB 5KFT THIS EVENING
&&
.PREV DISCUSSION...ISSUED 406 PM EDT WED JUN 10 2015
SHORT TERM...THIS AFTERNOON AND TONIGHT
MODERATELY DESTABILIZED ATMOSPHERE IN PLACE ACROSS SOUTHEAST
MICHIGAN IN SPITE OF DEEP MIXING FORCING DEWPOINTS TO FALL A FEW
DEGREES THIS AFTERNOON. MLCAPE OF NEARLY 2000 J/KG IS NOTED ON THE
18Z DTX SOUNDING WITH A MODEST H85-H8 CAP IN PLACE.
FEATURE OF INTEREST AT PRESS TIME IS THE DEVELOPING AGITATED CU
FIELD EXTENDING FROM CASS/ST JOE/BRANCH COUNTIES NORTHEASTWARD INTO
OAKLAND AND NORTHERN MACOMB COUNTIES, ALIGNING WELL WITH THE
UPWARD/850MB EXTENSION OF FRONTAL CONVERGENCE. MESOANALYSIS ALSO
SUGGESTS THAT THIS UPWARD EXTENSION OF THE FRONT MAY BE SUFFICIENTLY
DEEP TO LIFT PARCELS TO THEIR 4500 FT LFC AT SOME POINT DURING THE
EVENING. FORWARD PROGRESS OF FRONT WILL ALLOW THIS CORRIDOR OF
INCREASED BOUNDARY LAYER CONVERGENCE TO FOLD INTO THE I-94 CORRIDOR
BY 21Z AND MONROE/LENAWEE COUNTIES 22-00Z. GUIDANCE CONTINUES TO
INDICATE THAT IT WILL TAKE THE FULL EFFECT OF DIURNAL HEATING TO
TRIGGER INITIATION, AND SEE NO REASON TO ARGUE THAT GIVEN THE NEAR
VOID OF TCU IN THE WARM SECTOR ATTM. EFFECTIVE BULK SHEAR NOT
TERRIBLY IMPRESSIVE AT 30KTS, BUT IT WILL BE SUFFICIENT IN THE
PRESENCE OF MODERATE CAPE DENSITY TO GENERATE SVR HAIL. WIND THREAT
WILL BE AIDED BY DEEP INVERTED-V THERMODYNAMIC STRUCTURE AND A
MODEST 30KT WIND FIELD OFF THE DECK. THUS, EXPECTATION REMAINS FOR A
SEVERE/HAIL WIND THREAT SOUTH OF I-96 AFTER 21Z WITH THE GREATEST
THREAT NEAREST THE OHIO BORDER. CHC POPS REMAIN IN PLACE FOR
THE AFOREMENTIONED AREA THROUGH 03Z.
COLD FRONT WILL THEN ALIGN PARALLEL WITH DEEP LAYER MEAN FLOW FOR
THE REMAINDER OF THE NIGHT NEAR OR JUST SOUTH OF THE OHIO BORDER.
THERE IS A LOW PROBABILITY FOR SOME TRAINING OF CELLS THROUGH THE
MIDDLE EVENING HOURS BEFORE ANY UPSTREAM CONVECTION WEAKENS BUT
SUSPECT SUBTLE SHORTWAVE RIDGING WILL HELP CONFINE THE BOUNDARY
SOUTH OF THE BORDER THROUGH 12Z. LIGHT NORTHERLY FLOW WILL ALLOW
NORTHERN LOCATIONS TO FALL WELL INTO THE 50S WITH LOW 60S SOUTH OF
M59 AND MID 60S IN THE IMMEDIATE DETROIT METRO AREA.
LONG TERM...
A LOW AMPLITUDE...SHORT WAVELENGTH RIDGE STRUCTURE WILL ROLL INTO
THE CENTRAL GREAT LAKES REGION ON THURSDAY. FORECASTED ABSOLUTE
VORTICITY PLAN VIEWS SHOW A STRONG SIGNAL IN DIFFERENTIAL
ANTICYCLONIC VORTCITY ADVECTION LIFTING NORTHWARD DURING THE
AFTERNOON. THE MAIN SURFACE FRONT IS FORECASTED TO REMAIN TO THE
SOUTH OF LOWER MICHIGAN FOR MUCH OF THE DAY WITH EASTERLY FLOW IN
PLACE. THE SIZABLE CHUNK OF THE TOMORROW SENSIBLE WEATHER FORECAST
IS A QUIET ONE WITH PLEASANT TEMPERATURE CONDITIONS. HIGHS ARE
EXPECTED TO RISE TO/AROUND 80 DEGREES WITH COMFORTABLE SURFACE
DEWPOINTS IN THE 50S.
LAKE ERIE SHADOW EFFECTS WILL CAUSE THE SURFACE WARM FRONT TO BUBBLE
NORTHWARD INTO PORTIONS OF SOUTHWESTERN LOWER MICHIGAN
FIRST...BEFORE LIFTING THROUGH THE HEART OF THE CWA DURING THE
EVENING. COMBINATION OF DRIER LOWER TROPOSPHERIC AIR MASS WITH
REMANANT SUBSIDENCE SUGGESTS IT WILL TAKE SOME TIME FOR THE AIR MASS
TO DESTABILIZE. ATTM..IT APPEARS BEST SCENARIOR WILL BE A ISO-SCT
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST OF THE
CWA...WITH THE POTENTIAL INCREASING FOR SHOWERS AND THUNDERSTORMS
OVER CENTRAL LOWER MICHIGAN AND SAGINAW BAY THURSDAY EVENING/NIGHT.
TAPERED POPS FROM SOUTH TO NORTH. BROUGHT A SCT/CHANCE POP IN FOR
DETROIT DURING THE LATE AFTERNOON...WITH A DRY FORECAST THURSDAY
NIGHT. A VERY STRONG 0-6 KM BULK SHEAR INCREASE IS FORECASTED
ATTENDENT TO LEAD SHORTWAVE ENERGY LIFTING INTO THE STATE THURSDAY
EVENING. VERY HIGH SHEAR VALUES NORTH OF 50 KNOTS...NECESSITATES THE
COMMUNICATION OF A POTENTIAL SEVERE THUNDERSTORM RISK. LATEST SWODY2
HAS THE SOUTHERN FORECAST AREA OUTLINED IN A SLIGHT RISK FOR SEVERE
WEATHER.
MAIN FORWARD FLANK DEFORMATINO AXIS/ELEVATED WARM FRONT WILL
LIFT INTO THE SAGINAW BAY REGION BETWEEN 6-9Z FRIDAY MORNING. IT IS
AT THIS SAME TIME THAT MAIN VORTICITY CENTER/1000-500MB HEIGHT
FALLS WILL APPROACH THE AREA FROM THE WEST. THE BEST PROXY FOR
FORCING AND TIMING IS THE RIGHT ENTRANCE REGION DYNAMICS. AS A
RESULT...MAIN SUPPORT FOR THE WAVE WILL LIFT THROUGH NORTHERN
WISCONSIN/U.P./NORTHERN LOWER MICHIGAN LATE THURSDAY NIGHT AND
FRIDAY MORNING. THE MAIN HEAVY RAINFALL AND POTENTIAL FLOODING RISK
WILL RESIDE UNDER THIS FORCING.
THERE IS UNCERTAINTY WITH REGARDS TO INTEGRITY OF SHORTWAVE
STRUCTURE FOR ITS APPROACH TOWARD LOWER MICHIGAN FRIDAY. THAT SEEMS
TO THE BE THE SOURCE OF SOME MINOR TIMING DIFFERENCES WITHIN THE
GUIDANCE SUITE. ATTM...MODELS ARE ADVERTISING A SURFACE
REFLECTION/LOW CENTER TO RIDE ALONG A WELL DEFINED THETA E GRADIENT
AND LIFT TOWARD SAGINAW BAY FRIDAY AFTERNOON. DEEP LAYER SHEAR
PROFILES IN ADVANCE OF THIS CIRCULATION WILL BE HIGH...THE QUESTION
MARK REMAINS WHAT SORT OF ORIENTATION/POSITIONING OF THE SURFACE
WARM FRONT EXISTS. ALL VALUES IN THE PARAMETER SPACE...EVEN
ACCOUNTING FOR VERY MODEST LAPSE RATES SUGGESTS SEVERE WEATHER WILL
BE A POSSIBILITY ACROSS ALL OF SOUTHEASTERN MICHIGAN FRIDAY
AFTERNOON/EVENING BOTH IN ADVANCE OF THE LOW PRESSURE CENTER AND IN
ADVANCE OF THE COLD FRONT.
NEAR NORMAL TEMPERATURES RESUME ON SUNDAY WITH HIGH TEMPS IN THE
UPPER 70S OVER MOST OF SOUTHEAST MI. A SOMEWHAT UNSTABLE AIRMASS
WILL PREVAIL AS AMPLE MOISTURE GETS SHUTTLED NORTH BETWEEN THE
ATLANTIC HIGH EAST AND A DEVELOPING SURFACE LOW OVER THE NORTHERN
PLAINS. CAPE VALUES BUMP UP ENOUGH IN THE AFTERNOON SUNDAY TO
TRIGGER A FEW THUNDERSTORMS. TEMPERATURES REBOUND INTO THE LOW 80S
BY MONDAY AND REMAIN IN THE LOW 80S THROUGH THE REMAINDER OF THE
WEEK. MOISTURE ADVECTION AND INSTABILITY CONTINUE THROUGH THE PERIOD
AS WELL...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST.
MARINE...
SURFACE OBSERVATIONS THIS AFTERNOON SUPPORTS NOT AS STRONG POST
FRONTAL WEST TO NORTHWEST WINDS THIS EVENING. WILL ALLOW THE SMALL
CRAFT ADVISORIES TO EXPIRE WITH THIS PACKAGE. SURFACE WINDS WILL
THEN BECOME VERY LIGHT LATE TONIGHT AS HIGH PRESSURE SETTLES OVER
THE AREA...PERSISTING THROUGH THE DAY. A MOISTURE LADEN LOW PRESSURE
SYSTEM WILL MOVE THROUGH ON FRIDAY...TRIGGERING HEAVY SHOWERS AND
THUNDERSTORMS. WITH THE LOW TRACK THROUGH CENTRAL LOWER
MICHIGAN...COULD SEE SOUTHWEST WINDS REACH BETWEEN 20 TO 25 KNOTS
OVER LAKE ST CLAIR AND WESTERN LAKE ERIE WITHIN THE WARM SECTOR.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....MR
SHORT TERM...JVC
LONG TERM....CB/DE
MARINE.......CB
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 10, 3:05 PM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT WED JUN 10 2015
MIZ047>049-053>055-060>063-068>070-112015-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
405 PM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY
STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY
HEAVY DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-112015-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
405 PM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AS A COLD FRONT
MOVES THROUGH THE AREA BETWEEN 4PM AND 9PM. THERE IS A SLIGHT RISK
THAT THESE STORMS WILL BE SEVERE. WIND GUSTS UP TO 60 MPH AND HAIL
UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE...ESPECIALLY TOWARD THE
OHIO BORDER. STORM MOTION WILL BE WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY
STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY
HEAVY DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
MIZ075-076-082-083-112015-
WASHTENAW-WAYNE-LENAWEE-MONROE-
405 PM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AS A COLD FRONT
MOVES THROUGH THE AREA BETWEEN 4PM AND 9PM. THERE IS A SLIGHT RISK
THAT THESE STORMS WILL BE SEVERE. WIND GUSTS UP TO 60 MPH AND HAIL
UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE...ESPECIALLY TOWARD THE
OHIO BORDER. STORM MOTION WILL BE WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY
STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY
HEAVY DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
JVC
In the hours before
Special weather statement, Jun 10, 6:37 PM EST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
737 PM EDT WED JUN 10 2015
MIZ082-110030-
LENAWEE MI-
737 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LENAWEE COUNTY UNTIL 830
PM EDT...
AT 736 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ADDISON...OR NEAR HUDSON...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CLAYTON AROUND 750 PM EDT.
ONSTED AROUND 755 PM EDT.
ADRIAN AROUND 815 PM EDT.
BLISSFIELD AROUND 830 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CADMUS...MANITOU
BEACH-DEVILS LAKE...RIDGEWAY...SENECA...ROLLIN...FAIRFIELD...
TIPTON...PALMYRA...JASPER AND OGDEN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4181 8436 4204 8436 4200 8383 4173 8390
TIME...MOT...LOC 2336Z 281DEG 21KT 4194 8434
MR
Special weather statement, Jun 10, 7:28 PM EST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 PM EDT WED JUN 10 2015
MIZ082-110100-
LENAWEE MI-
828 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LENAWEE COUNTY UNTIL
900 PM EDT...
AT 828 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MORENCI...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
LENAWEE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SENECA AND
WESTON.
LAT...LON 4184 8421 4172 8392 4171 8418 4171 8428
TIME...MOT...LOC 0028Z 296DEG 22KT 4175 8417
MR
Special weather statement, Jun 10, 10:30 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1130 PM EDT WED JUN 10 2015
MIZ083-110415-
MONROE MI-
1130 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
1215 AM EDT...
AT 1130 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD TO NEAR
SYLVANIA...AND MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PETERSBURG AROUND 1135 PM EDT.
LAMBERTVILLE AROUND 1145 PM EDT.
TEMPERANCE AROUND 1150 PM EDT.
IDA AROUND 1155 PM EDT.
LUNA PIER AROUND 1210 AM EDT.
MONROE AROUND 1215 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SAMARIA...ERIE AND
LA SALLE.
LAT...LON 4184 8377 4195 8377 4193 8338 4179 8344
4178 8346 4178 8345 4177 8346 4177 8345
4176 8345 4176 8348 4175 8346 4173 8347
4173 8374
TIME...MOT...LOC 0330Z 269DEG 23KT 4190 8377 4173 8373
MRThunderstorm Wind, Monroe
- When
- June 10, 10:35 PM EST
- Where
- Monroe County, 1 mi SE of Petersburg
- Measured
- 68 kt (78 mph) measured gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.890, -83.706
Several large trees snapped and uprooted. Power lines and poles downed and broken.
Hail, Monroe
- When
- June 10, 10:47 PM EST
- Where
- Monroe County, 1.38 mi S of Ida
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.900, -83.570
Thunderstorm Wind, Monroe
- When
- June 10, 10:47 PM EST
- Where
- Monroe County, 1.38 mi S of Ida
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.900, -83.570
Hail, Monroe
- When
- June 10, 10:55 PM EST
- Where
- Monroe County, 2.07 mi SW of Monroe
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.900, -83.430
Hail, Monroe
- When
- June 10, 10:55 PM EST to 11:00 PM EST
- Where
- Monroe County, 0.86 mi SE of Monroe Custer Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.920, -83.420
Hail, Monroe
- When
- June 10, 10:57 PM EST
- Where
- Monroe County, 0.51 mi W of Monroe Custer Arpt
- Measured
- 0.88 in hail
- Reported by
- ASOS
- Coordinates
- 41.930, -83.440
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 10 to 11, 20151 death · 1 event
- Flash Flooding and Hail in Illinois, June 10 to 11, 2015$592,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Nebraska, June 10 to 11, 2015$761,000 · 3 in hail · 20 events
- Hail and Damaging Winds in New York, June 10, 2015$250,000 · 1 in hail · 16 events
- Flash Flood and Hail in Mississippi, June 10, 2015$163,000 · 1 in hail · 17 events
- Flash Flooding and Damaging Wind in Nevada, June 10 to 14, 20157 injured · $15,000 · 5 events
- Flood and Hail in Illinois, June 10, 2015$150,000 · 4.75 in hail · 12 events
- Flood in Florida, June 10, 2015$200,000 · 1 event
- Hail and Damaging Winds in Iowa, June 10 to 11, 2015$52,000 · 1.25 in hail · 28 events
- Hail and Damaging Winds in New York, June 10, 2015$67,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20151 injured · $59,000 · 70 kt wind · 4 events
- Hail and Damaging Winds in Michigan, June 10, 2015$74,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587109, 587102, 587108, 587103, 587105, 587107.